张玉海

  • 张玉海

1967年生;教授。

  • 学术经历

  • 2002,9—, 教授,山东大学数数学学院
  • 1997.11—2002.8, 副教授,山东大学学学院,
  • 1995.9—1997.10, 副教授,山东经济学院基础部
  • 1993.9—1995.8,讲师,山东经济学院基础部
  • 1991.7—1993.8,助教,山东经济学院基础部
  • 访问经历

  • 2006.6—2006.8,约克大学数学与统计系与多伦多大学医学影像系,访问学者
  • 2001.2—2001.8,中科院数学与系统科学研究院,访问学者
  • 2001.8,
  • 学习经历

  • 1999.7, 山东大学,博士学位
  • 1991.7, 山东大学,硕士学位
  • 1988.7,山东大学,学士学位
  • 项目及奖励

  • 2004.01- 2006.12,非线性矩阵方程的Hermite正定解及其应用,山东大学数学与系统科学学院专项青年基金,独立
  • 2003.11- 2004.11,一般代数特征值反问题,国家自然科学基金,数学天元基金,独立
  • 1999,9-2000,12, 一般代数特征值反问题,山东大学校青年基金,独立
  • 1995年获国家教委科技进步三等奖(第三完成人)
  • 论著

  1. Li Jing, Zhang Yuhai, Perturbation analysis of the matrix equation , Linear Algebra Appl., 2009(9), 1489-1501.
  2. Li Jing, Zhang Yuhai, The Hermitian positive definite solution and its perturbation analysis for the matrix equation , Numer. Math. Sinica, 2008, 30(2), 129-142, in Chinese.
  3. Gao D., ZhangYuhai, Perturbation analysis of the Hermitian positive definite solutions of matrix equation , Numer. Math. Sinica, 2007, 29(4), 403-412, in Chinese.
  4. Zhu Guangjun, Zhang yuhai, Zhang chao, Linear two-step stationary iteration for solving ill posed problem, J. of Shandong University(Natural Science Edition),2007, 42(10), 47-53.
  5. Zhang Yuhai, Gao D., Hermitian positive definite solutions of matrix equation , Chinese J. Num. Math. & Appl., 2007, 29(2), 88-96.
  6. Gao D., Zhang Yuhai, Hermitian positive definite solutions of matrix equation , Numer. Math. Sinica, 2007, 29(1), 73-80, in Chinese.
  7. Li Jing, Zhang Yuhai, Song Huimin, Condition number of the maximal solution for the matrix equation , J. of Shandong University(Natural Science Edition),2006, 41(5), 68-72, in Chinese.
  8. Li Lei, Zhang Yuhai, The Hermitian positive definite solutions of the matrix equation , J. of Shandong University(Natural Science Edition), 2006, 41(4),32-39, in Chinese.
  9. Gao Dongjie, Zhang Yuhai, The Hermitian positive definite solutions of the matrix equation , J. of Shandong University(Natural Science Edition), 2006, 41(1), 97-105, in Chinese.
  10. Zhang Yuhai, Existence on Hermitian positive definite solutions of nonlinear matrix equation , Num. Math. J. Chinese Univ., 2005, supplement, 110-113, in Chinese.
  11. Zhang Yuhai, On Hermitian positive definite solutions of matrix equation , J. Comput. Math., 2005, 23(4), 408-418.
  12. Li J., Zhang Yuhai, The Hermitian positive definite solutions of matrix equation , when , Chinese J. Engineering Math., 2005, 22(4), 679-686, in Chinese.
  13. Zhang Yuhai, Wang J., Zhu B., The Hermitian positive definite solutions of matrix equation , Chinese J. Num. Math. & Appl., 2004, 26(2), 14-27
  14. Wang J., Zhang Yuhai, Zhu B., The Hermitian positive definite solutions of matrix equation ,Numer. Math. Sinica, 2004, 26(1), 61-72, in Chinese.
  15. Zhang Yuhai, On the general algebraic inverse eigenvalue problems, J. Comp. Math., 2004, 22(4), 567-580.
  16. Zhang Yuhai, On Hermitian positive definite solutions of matrix equation . Linear Algebra Appl., 2003, 372, 295-304.
  17. Zhang Yuhai, On the multiplicative inverse eigenvalue problems, Num. Math. J. Chinese Univ. English Series, 2003, 12(1), 31-42.
  18. Zheng X., Zhang Yuhai, Qi G., Inverse potential problem of two-dimensional elliptic partial differential equations,Appl. Math. J. Chinese Univ. Ser. A, 2003,18(3),273-280, in Chinese.
  19. Zhang Yuhai, On additive inverse eigenvalue problem, Chinese J. Num. Math. & Appl., 2001, 23(4), 42-53.
  20. Zhang Yuhai, On additive inverse eigenvalue problem, Numer. Math. Sinica, 2001, 23(3), 333-343, in Chinese.
  21. Zhang Yuhai, On convergence regions and optimal parameters for linear second-degree stationary iterative methods, Chinese J. Num. Math. & Appl., 2001, 23(3), 81-89.
  22. Zhang Yuhai, On convergence regions and optimal parameters for linear second-degree stationary iterative methods, Numer. Math. Sinica, 2001, 23(2), 239-245, in Chinese.
  23. Sun Fenglong, Zhang Yuhai, Zhu Benren, On the convergence of complex SOR, Num. Math., J. Chinese Univ., 2001, 10(1), 239-245, in Chinese.
  24. Zheng Xiaoshi, Zhang Yuhai, Inverse source problem of two-dimensional elliptic partial differential equations,J. of Shandong University(Natural Science Edition),2001, 36(4),394-399, in Chinese.
  25. Zhang Yuhai, The sufficient conditions for the solvability of algebraic inverse eigenvalue problem with Hermitian matrices, Numer. Math., J. Chinese Univ,2001, 23(1),73-78, in Chinese.
  26. Zhang Yuhai, Sufficient conditions for the solubility of additive inverse eigenvalue problems, Num. Math. J. Chinese Univ., 2000, 9 (supplement), 74-77.
  27. Zhang Yuhai, Note on the sufficient conditions for the solubility of general algebraic inverse eigenvalue problems,J. of Shandong University (Natural Science Edition),1999, 34(2),139-143, in Chinese.
  28. Zhang Yuhai, Li Changying., On the sufficient conditions for the solvability of the multiplicative inverse eigenvalue problem,Numer. Math. Sinica, 1997, 19(4),337-344, in Chinese.
  29. Zhang Yuhai, Estimations of the eigenvalues of Hermitian matrix under *congruence and the singular values of matrix under congruence,Chinese Annals of Math., 1996, 17A(6),753-758, in Chinese.
  30. Zhang Yuhai, Zhu Benren, On the sufficient conditions for the solubility of general algebraic inverse eigenvalue problems, Chinese J. Num. Math. & Appl., 1996 , 18 (2), 8-16.
  31. Zhang Yuhai, Zhu Benren, On the sufficient conditions for the solubility of general algebraic inverse eigenvalue problems, Numer. Math. Sinica, 1996, 18(1), 96-102, in Chinese.
  32. Zhang Yuhai, The solubility of additive and multiplicative inverse eigenvalue problems,Numer. Math. Sinica,1993, 15(4),489-494, in Chinese.
  33. Zhang Yuhai, On the estimation of the eigenvalues of a symmetrical matrix, Numer. Math., J. Chinese Univ., 1993, 15(3),287-290, in Chinese.
  34. Zhang Yuhai, On the sufficient conditions for the solubility of algebraic inverse eigenvalue problems with real symmetric matrices, Numer. Math. Sinica, 1992, 14(3),315-321, in Chinese.
  • 研究生 (以入学时间为序)

年级 姓名 毕业时间 毕业去向
2000级 江婧 2003 美国留学
2001级 王进芳 2004 中科院等离子物理研究所(合肥)工作
2002级 李静 2005 山东大学威海分校数学系任教
2003级 李磊 2006 中国石油大学数学系任教
高东杰 河泽学院数学系任教
2005级(高校教师) 李红 2007 山东理工大学任教
刘振宇 枣庄学院任教
曲文蕊 山东轻工业学院任教
2005级

 

 

王光明 2008 济南大学数学系任教
朱广军 济宁微山一中任教
张超 同济大学攻读博士
2006级 李鹏飞 2009 华为工作
赵晓明 南开大学攻读博士
2006级(高校教师) 许素梅 2009 河南师范大学数学系任教
张怀涛 河南师范大学学报编辑部工作
杨树林 2009 中国石油大学胜利学院任教
尹枥 2009 滨州学院任教
2007级 李艳 2010

 

济南新东方任教
王晓莹 中国银行苏州支行工作
2007级(高校教师) 张乃千 2010 潍坊学院任教
姜立新 2010 德州学院任教
梁颖 2011 山东农业大学任教
2008级 钱坤明 2011 浪潮集团工作
张路寅 积成电子工作
2008级(高校教师 谷振涛
2009级 孙鹏
郭向利
2010级 梅玉春
付雪
2011级 赵九月
宋洁